# SDR SWAA2021031654895

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 73,379 hours, 43,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON FUSELAGE CROWN SKIN AT STATION 685 +2' STRINGER 1 L 1' CRACK MEASURES APPROXIMATLEY 1' IN LENGHT W/INSPECTOR A13 (36468) / TRANSFERRED TO LP 1306118
